MathSciNet Relay Station
MathSciNet bibliographic data
MR1069514 20F22 (20D08 20E26)
Mann, Avinoam; Segal, Dan Uniform finiteness conditions in residually finite groups. Proc. London Math. Soc. (3) 61 (1990), no. 3, 529–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement